Posted by: Butterfly1982 | 2010-08-27


Can you get addicted to Wellbutrin? And why does bad side effects like headaches taper off? Is it worth it to use this pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Butterfly

Wellbutrin is one of the new generation of anti-depressants which in its previous branding was known as Xyban which was often presribed to assist in tobacco cessation. Wellbutrin is marketed as an anti-depressant and has been shown to be effective when other anti depressants have not. You cannot be physically addicted to an anti -D but care should be taken when discontuing and the tapering off should be montitored by a psyciatrist. The side effects like headaches do abate over time as the brain neuro - chemistry adjsuts to the medication.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.